# SDR VNAA2020052099913

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 670SH320471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS 310.0 TO FS 319.0 STR 20R IS CORRODED. INSTALLED NEW SERVICEABLE INTERCOSTAL P/N: 670SH-32047-1 IAW CRJ700 SRM 51-42-20-001-001-A01 AND 51-42-06-001-001-A01.
